CSpace
Finite horizon arbitrage-free security markets
Wang YY(王毓云)1; Zhang SM(张顺明)2
1998
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume18Issue:2Pages:203
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13752
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.清华大学
Recommended Citation
GB/T 7714
Wang YY,Zhang SM. Finite horizon arbitrage-free security markets[J]. Acta Mathematica Scientia,1998,18(2):203.
APA 王毓云,&张顺明.(1998).Finite horizon arbitrage-free security markets.Acta Mathematica Scientia,18(2),203.
MLA 王毓云,et al."Finite horizon arbitrage-free security markets".Acta Mathematica Scientia 18.2(1998):203.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王毓云]'s Articles
[张顺明]'s Articles
Baidu academic
Similar articles in Baidu academic
[王毓云]'s Articles
[张顺明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王毓云]'s Articles
[张顺明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.